Carregant...
Carregant...

Vés al contingut (premeu Retorn)

The twisting representation of the L-function of a curve

Autor
Fite, F.; Lario, J.-C.
Tipus d'activitat
Article en revista
Revista
Revista matemática iberoamericana
Data de publicació
2013
Volum
29
Número
3
Pàgina inicial
749
Pàgina final
764
DOI
https://doi.org/10.4171/RMI/738 Obrir en finestra nova
Resum
Let C be a smooth projective curve defined over a number field and let C' be a twist of C. In this article we relate the l-adic representations attached to the l-adic Tate modules of the Jacobians of C and C' through an Artin representation. This representation induces global relations between the local factors of the respective Hasse-Weil L-functions. We make these relations explicit in a particularly illustrative situation. For all but a finite number of Q-isomorphism classes of genus 2 curves...
Paraules clau
Abelian varieties, Artin representations, Genus 2 curves, L-functions
Grup de recerca
TN - Grup de Recerca en Teoria de Nombres

Participants